Kirkland Signature 2 Packs Extra Strength Acetaminophen 500 mg
₱ 849.00 – ₱ 2,025.00
- Active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.
- Easy to swallow, aspirin free, caffeine free and gluten free.
- Extra strength caplets in 2 pack with 1000 capsules total
CarloPacific PasaBuy gives you access to authentic global brands and products available in Costco, Trader Joe’s and other US stores. We ship to the Philippines, nationwide.
How to order:
Check all available products here.
Choose the product you want to order.
Pay via your preferred mode of payment.
Order cut-off is every Sunday, 11:59pm.
For inquiries or order status updates; click the to CHAT with us 24/7.
Looking for something else? CHAT your wishlist to us!